Home > Experts > Question Question Posted by: MM | 2015/02/25 Virekta plus Hi doc I use Virekta plus to treat ED. So far it works but I feel a pain in the left side of my chest and I worry about my heart. What advice can u give . Earlier I was using Cialis it also did. Is this normal with ED treatments? Should I worry? What else can I use? Not what you were looking for? Try searching again, or ask your own question 3 Our users say: Posted by: MM | 2015/03/03 I am 42 years old overweight yes but I tried Cialis it works but its way too expensive. I am not diabetic. Reply to MM Posted by: Anonymous | 2015/02/26 Way too little information here. How old are you? What is the state of your health? Are you overweight? Can the ED not be corrected by a healthier fitter lifestyle rather than medication. Reply to Anonymous Posted by: Anonymous | 2015/02/25 NOTHING TO WORRY,IF YOU FEEL ANY PROBLEM,YOU CAN USE VIAGRA OR CIALIS Reply to Anonymous Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions LOWER BACK PAIN HUSBAND HAS SWOLLEN LYMTH NODE CLOSE TO HIS GROIN Womans chronic tension orgasm How many sleeping pills is too many? Could blood tests resulting in high Inflamatory markers be shingles? Maintenande battle Zinplex and 3 month injection Klein bloedblasies op my lyf. verloor van hare Hartklep vervanging Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? Hormone Working for 4 years on Contract Not sure if my boyfriend is in our relationship My son is on a hunger strike because he got braces advertisement From our sponsors Managing diabetes in the workplace Back-to-school with diabetes Discover treatments that can help reduce acne What can I do to reduce or remove acne marks?